# SDR CA980302005

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Kaman K-1200
- Engine: Lyc T5317A
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: NAS6204190
- Condition: Worn
- Location: Rudder Control
- Part time: 3,031 hours
- Component: K950002001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLAY IN RUDDER CONTROL SYSTEM TRACED TO THE CONTROL BOLT CONNECTING THE CONTROL SPRING STRUT ASSY. TO THE PEDAL SYSTEM CONTROL TUBE.  BOLT FOUND TO HAVE DEEP GROOVES-ABOUT 25 PERCENT WORN INTO THE SHANK, WHERE THE SPRING STRUT CLEVIS END CONTACTS THE BOLT.  SECOND AIRCRAFT FOUND WITH SIMILAR PROBLEM.
